# SDR LR7A01099

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 22,504 hours, 12,902 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Part number: 3759441L
- Condition: Corroded
- Location: Fs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HSP5335 FOUND FS 617 BULKHEAD SPLICE CRACKED AT LBL 20, WL 285.REPLACED SPLICE PER DWG 375944 & SRM SMP 583-51-10.  NR 0440.
